# SDR TWAA9803303

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE OVERNIGHT MAINTENANCE, THE EMERGENCY EXIT OVERHEAD SIGN IN FIRST CLASS, AND THE EMERGENCY EXIT SIGN AT THE FWD ENTRY WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK.  (M)
